advertisement
Question
Posted by: Rea | 2011/08/03

bloeiende maag - warfarin

Ek gebruik warfarin agv bloedklont - nou bloei my maag

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Rea

Jy moet dringend jou dokter konsulteer vir bloedtoetse om die vlak van die Warfarin in jou bloed te bepaal. Dit is baie belangrik om gemonitor te word wanneer jy hierdie medikasie gebruik. Maag bloeding kan lewensgevaarlik wees en skielik baie vererger, met groot volume bloed verlies. Konsulteer dus onmiddelik jou dokter.

Groete





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement